Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 66, NWS Bismarck, ND

June 23, 2015Bowman County, Slope County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 23, 2015, 4:57 PM MDT for Bowman County, Slope County, North Dakota. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2015, 4:57 PM MDT (22:57 UTC)
Expired
Jun 23, 2015, 6:00 PM MDT
In force
63 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Bowman County, ND, Slope County, ND

The radar

The Bismarck radar (KBIS), 185 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 4:58 PM MDTTSTM WND GST 602 Nw Amidon, NDSMALL HAIL AND STRONG WINDS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 11.0 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2015-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2015-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1756 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

306 
WUUS53 KBIS 232257
SVRBIS
NDC011-087-240000-
/O.NEW.KBIS.SV.W.0066.150623T2257Z-150624T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
457 PM MDT TUE JUN 23 2015

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN SLOPE COUNTY IN SOUTHWESTERN NORTH DAKOTA...
  NORTHEASTERN BOWMAN COUNTY IN SOUTHWESTERN NORTH DAKOTA...

* UNTIL 600 PM MDT

* AT 456 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER AMIDON...
  MOVING SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  AMIDON AROUND 500 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO 
FLOODING OF LOW LYING AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH 
FLOODED ROADWAYS.

&&

LAT...LON 4617 10314 4646 10353 4660 10337 4645 10293
      4638 10292 4629 10294 4627 10297 4628 10299
      4626 10299
TIME...MOT...LOC 2256Z 308DEG 23KT 4649 10338 

HAIL...1.25IN
WIND...60MPH
 
$$

HEINERT
3 follow-up statements
741 
WWUS53 KBIS 232319
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
519 PM MDT TUE JUN 23 2015

NDC011-087-240000-
/O.CON.KBIS.SV.W.0066.000000T0000Z-150624T0000Z/
SLOPE ND-BOWMAN ND-
519 PM MDT TUE JUN 23 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR SOUTHEASTERN SLOPE AND NORTHEASTERN BOWMAN COUNTIES...

AT 518 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF AMIDON...MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN SLOPE AND NORTHEASTERN BOWMAN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4617 10314 4637 10338 4655 10322 4645 10293
      4638 10292 4629 10294 4627 10297 4628 10299
      4626 10299
TIME...MOT...LOC 2318Z 308DEG 23KT 4640 10321 

HAIL...0.75IN
WIND...60MPH
 
$$

HEINERT
661 
WWUS53 KBIS 232338
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
538 PM MDT TUE JUN 23 2015

NDC011-087-240000-
/O.CON.KBIS.SV.W.0066.000000T0000Z-150624T0000Z/
SLOPE ND-BOWMAN ND-
538 PM MDT TUE JUN 23 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR SOUTHEASTERN SLOPE AND NORTHEASTERN BOWMAN COUNTIES...

AT 538 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES SOUTHEAST
OF AMIDON...MOVING SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN SLOPE AND NORTHEASTERN BOWMAN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO 
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED 
ROADWAYS.

&&

LAT...LON 4620 10309 4634 10323 4651 10310 4645 10293
      4638 10292 4629 10294 4627 10297 4628 10299
      4626 10299
TIME...MOT...LOC 2338Z 296DEG 19KT 4636 10307 

HAIL...0.75IN
WIND...60MPH
 
$$

HEINERT
317 
WWUS53 KBIS 232356
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
556 PM MDT TUE JUN 23 2015

NDC011-087-240005-
/O.EXP.KBIS.SV.W.0066.000000T0000Z-150624T0000Z/
SLOPE ND-BOWMAN ND-
556 PM MDT TUE JUN 23 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SLOPE AND
NORTHEASTERN BOWMAN COUNTIES WILL EXPIRE AT 600 PM MDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND EXITED THE 
WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  
HOWEVER SMALL HAIL....GUSTY WINDS AND HEAVY RAIN CAN STILL 
BE EXPECTED WITH THIS THUNDERSTORM.

LAT...LON 4620 10309 4634 10323 4651 10310 4645 10293
      4638 10292 4629 10294 4627 10297 4628 10299
      4626 10299
TIME...MOT...LOC 2353Z 308DEG 23KT 4636 10307 

$$

HEINERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 4:49 PM MDT, 8 minutes earlier.

Area forecast discussion, Jun 23, 4:49 PM MDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
549 PM CDT TUE JUN 23 2015

.UPDATE...
ISSUED AT 543 PM CDT TUE JUN 23 2015

THE 19-21 UTC HRRR ITERATIONS HAVE A GOOD HANDLE ON THE ONGOING
CONVECTION ACROSS WESTERN NORTH DAKOTA...AND WILL USE A BLEND OF
THEIR SOLUTIONS FOR SKY COVER AND POPS THROUGH THE EVENING AND
OVERNIGHT.

A MARGINAL THREAT FOR LARGE HAIL AND DAMAGING WINDS WILL CONTINUE
ACROSS SOUTHWEST AND POSSIBLY INTO SOUTH CENTRAL NORTH DAKOTA
THROUGH SUNSET. THE 22 UTC RAP ANALYSIS DEPICTS STRONG DEEP LAYER
SHEAR OF 40 KTS...WITH ML CAPE VALUES AROUND 1000-1500 J/KG...400
J/KG OF HAIL CAPE AND DOWNDRAFT CAPE AROUND 1000 J/KG.
OVERALL...DEEPER MOISTURE APPEARS TO BE A MITIGATING FACTOR FOR
GREATER STORM INTENSITY. MULTIPLE FUNNEL CLOUD REPORTS HAVE ALSO
BEEN RECEIVED ACROSS THE SOUTHWEST GIVEN THE AT TIMES SUPERCELLUR
NATURE OF THE STORMS. HOWEVER...LOW LEVEL KINEMATIC FIELDS ARE NOT
OVERLY SUPPORTIVE OF TORNADOES.

&&

.SHORT TERM...(THIS AFTERNOON THROUGH WEDNESDAY)

ISSUED AT 129 PM CDT TUE JUN 23 2015

FORECAST HIGHLIGHTS IN THE SHORT TERM PERIOD WILL BE CHANCES FOR
THUNDERSTORMS THROUGH THE PERIOD...SOME MARGINALLY SEVERE SOUTHWEST
THIS AFTERNOON/EVENING...AND ACROSS WESTERN AND CENTRAL NORTH DAKOTA
WEDNESDAY.

CURRENTLY...ACTIVE WEST-NORTHWEST FLOW ALOFT WITH A SFC TROUGH
STATIONARY ACROSS THE NORTHERN HIGH PLAINS OF MT/WY. UPPER LEVEL
DIVERGENCE IN THE EXIT REGION OF AN UPPER LEVEL JET COUPLED WITH
DIURNAL INSTABILITY WILL SEE THE CHANCE FOR SHOWERS AND
THUNDERSTORMS THIS AFTERNOON WEST AND NORTH...THEN SPREADING SLOWLY
SOUTHEAST TONIGHT. BEST CHANCE FOR STRONGER STORMS REMAINS ACROSS
THE WESTERN THIRD OF THE STATE...MORE SO THE SOUTHWEST WHERE MODELS
PORTRAY 800-1200 J/KG OF MUCAPE ALONG WITH 50KTS OF 0-6KM SHEAR.
LATEST HRRR ALONG WITH THE 00Z 4KM NSSL WRF INDICATE CONVECTIVE
DEVELOPMENT EARLY TO MID AFTERNOON FROM EASTERN MONTANA INTO
SOUTHWEST AND WEST CENTRAL NORTH DAKOTA. WILL MAINTAIN HIGH CHANCE
SCATTERED POPS FOR THIS AREA.

FOR WEDNESDAY...FLOW ALOFT AND UPPER DIVERGENCE REMAINS UNCHANGED
OVER THE NORTHERN PLAINS. SFC TROUGH ADVANCES EAST WED MORNING AND
AFTERNOON INTO THE CENTRAL DAKOTAS. DAYTIME INSTABILITY AND BULK
SHEAR INDICATE CHANCE FOR THUNDERSTORMS AREA WIDE...MARGINALLY
SEVERE OVER THE ENTIRE COUNTY WARNING AREA (ALL OF WEST AND CENTRAL
ND). WILL MAINTAIN POSSIBLE SEVERE WORDING IN THE HWO. DUE TO THE
UNCERTAINTY...OPTED TO NOT INCLUDE IN THE GRIDS AT THIS TIME.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)

ISSUED AT 129 PM CDT TUE JUN 23 2015

CHANCES FOR SHOWERS AND THUNDERSTORMS ARE EXPECTED TO PERSIST INTO
WEDNESDAY NIGHT...AS AN UPPER LEVEL SHORTWAVE TROUGH CONTINUES ON AN
EASTWARD TRACK OUT OF THE STATE.

A TRANSITION FROM QUASI ZONAL FLOW ALOFT INTO NORTHWEST FLOW IS
EXPECTED THROUGH THURSDAY. THE CURRENT MODEL PACKAGE PROVIDES GOOD
AGREEMENT ON NORTH/NORTHWEST FLOW ALOFT REMAINING IN PLACE THROUGH
THE REST OF THE EXTENDED. SEVERAL EMBEDDED MID-LEVEL SHORTWAVES ARE
PROJECTED ACROSS THE AREA...RESULTING IN FREQUENT CHANCES FOR
ISOLATED/SCATTERED THUNDERSTORMS THOUGH PREDICTABILITY IS LOW.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 543 PM CDT TUE JUN 23 2015

ISOLD/SCT -TSRA POSSIBLE TODAY INTO TONIGHT OVER THE REGION.
INITIAL DEVELOPMENT WEST AND NORTH CENTRAL THIS AFTERNOON...THEN
EAST INTO THE SOUTH CENTRAL THIS EVENING. MAINLY VFR CONDITIONS
EXPECTED THROUGH THE FORECAST PERIOD...WITH A DETERIORATION IN
CONDITIONS WITH ANY THUNDERSTORM.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...AYD
SHORT TERM...NH
LONG TERM...AC
AVIATION...AYD
Hazardous weather outlook, Jun 23, 4:40 PM MDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
540 PM CDT TUE JUN 23 2015

NDZ001-002-009>011-017>021-031>035-040>046-242245-
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-MERCER-OLIVER-
MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-
HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
540 PM CDT TUE JUN 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY OVER WESTERN NORTH DAKOTA THIS LATE
AFTERNOON...SPREADING EAST THIS EVENING. SOME STORMS COULD BE
STRONG TO SEVERE WITH GUSTY WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORM CHANCES CONTINUE WEDNESDAY AND THURSDAY...WITH THE
POTENTIAL FOR A FEW STRONG TO SEVERE STORMS. LOWER CHANCES FOR
THUNDERSTORMS EXPECTED FOR THE END OF THIS WEEK INTO EARLY NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND GREATER THAN 40
MPH...HAIL...FLOODING...FUNNEL CLOUDS AND TORNADOES TO THE
NATIONAL WEATHER SERVICE AT 701-250-4224 OR BY POSTING TO THE NWS
BISMARCK FACEBOOK OR TWITTER PAGES.

NDZ003>005-012-013-022-023-025-036-037-047-048-050-051-242245-
RENVILLE-BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-
KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
540 PM CDT TUE JUN 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING. SEVERE WEATHER
IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORM CHANCES CONTINUE WEDNESDAY AND THURSDAY...WITH THE
POTENTIAL FOR A FEW STRONG TO SEVERE STORMS. LOWER CHANCES FOR
THUNDERSTORMS EXPECTED FOR THE END OF THIS WEEK INTO EARLY NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AYD

In the hours before

Special weather statement, Jun 23, 3:25 PM MDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
325 PM MDT TUE JUN 23 2015

NDZ032-033-040-232200-
STARK-BILLINGS-SLOPE-
325 PM MDT TUE JUN 23 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN STARK...
NORTHEASTERN SLOPE AND SOUTH CENTRAL BILLINGS COUNTIES...

AT 323 PM MDT...A STRONG THUNDERSTORM WAS 13 MILES NORTH OF AMIDON...
MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BELFIELD.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4657 10337 4684 10338 4691 10307 4685 10300
      4654 10293
TIME...MOT...LOC 2123Z 262DEG 14KT 4668 10328

HEINERT
Special weather statement, Jun 23, 3:32 PM MDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
332 PM MDT TUE JUN 23 2015

NDZ031-232200-
GOLDEN VALLEY-
332 PM MDT TUE JUN 23 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GOLDEN VALLEY
COUNTY...

AT 332 PM MDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTHWEST OF
BEACH...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BEACH...GOLVA AND SENTINEL BUTTE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4702 10404 4703 10381 4669 10380 4674 10404
TIME...MOT...LOC 2132Z 275DEG 20KT 4686 10414

HEINERT
Special weather statement, Jun 23, 4:01 PM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
401 PM MDT TUE JUN 23 2015

NDZ033-040-041-232230-
STARK-HETTINGER-SLOPE-
401 PM MDT TUE JUN 23 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL STARK...
NORTHWESTERN HETTINGER AND NORTHEASTERN SLOPE COUNTIES...

AT 401 PM MDT...A STRONG THUNDERSTORM WAS 9 MILES WEST OF NEW
ENGLAND...OR 14 MILES NORTHEAST OF AMIDON...MOVING SOUTHEAST AT 20
MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
NEW ENGLAND.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4655 10322 4669 10305 4663 10260 4634 10289
TIME...MOT...LOC 2201Z 309DEG 19KT 4658 10306

HEINERT
Special weather statement, Jun 23, 4:29 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
429 PM MDT TUE JUN 23 2015

NDZ040-041-232300-
HETTINGER-SLOPE-
429 PM MDT TUE JUN 23 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HETTINGER AND
NORTHEASTERN SLOPE COUNTIES...

AT 428 PM MDT...A STRONG THUNDERSTORM WAS NEAR NEW ENGLAND...OR 19
MILES EAST OF AMIDON...MOVING EAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
NEW ENGLAND AND HAVELOCK.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4655 10305 4664 10296 4663 10274 4662 10261
      4637 10274
TIME...MOT...LOC 2228Z 290DEG 11KT 4657 10293

HEINERT
Local storm report, Jun 23, 4:36 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
536 PM CDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     FUNNEL CLOUD     8 SSE BEACH             46.81N 103.94W
06/23/2015                   GOLDEN VALLEY      ND   EMERGENCY MNGR

            REPORTED BY EMS HUSBAND AT 350 PM MDT.

&&

KROLAK
Special weather statement, Jun 23, 4:40 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
440 PM MDT TUE JUN 23 2015

NDZ032-040-232315-
BILLINGS-SLOPE-
440 PM MDT TUE JUN 23 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL SLOPE AND SOUTH
CENTRAL BILLINGS COUNTIES...

AT 440 PM MDT...A STRONG THUNDERSTORM WAS 11 MILES NORTHWEST OF
AMIDON...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
AMIDON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4667 10358 4664 10323 4662 10317 4638 10327
      4653 10365
TIME...MOT...LOC 2240Z 294DEG 27KT 4659 10350

HEINERT

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 2:46 PM MDTSpecial Weather StatementBISSlope29 min
Jun 23, 3:25 PM MDTSpecial Weather StatementBISBillings35 min
Jun 23, 3:32 PM MDTSpecial Weather StatementBISGolden Valley28 min
Jun 23, 3:58 PM MDTSevere Thunderstorm WarningBISGolden Valley, Slope47 min
Jun 23, 4:01 PM MDTSpecial Weather StatementBISHettinger29 min
Jun 23, 4:29 PM MDTSpecial Weather StatementBISHettinger31 min
Jun 23, 4:40 PM MDTSpecial Weather StatementBISSlope35 min
Jun 23, 5:17 PM MDTSpecial Weather StatementBISHettinger28 min
Jun 23, 5:45 PM MDTSpecial Weather StatementBISHettinger30 min
Jun 23, 5:58 PM MDTSpecial Weather StatementBISAdams32 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.